zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new four-dimensional energy resources system and its linear feedback control. (English) Zbl 1197.93122
Summary: This paper reports a new four-dimensional energy resources chaotic system. The system is obtained by adding a new variable to a three-dimensional energy resource demand-supply system established for two regions of China. The dynamics behavior of the system will be analyzed by means of Lyapunov exponents and bifurcation diagrams. Linear feedback control methods are used to suppress chaos to unstable equilibrium or unstable periodic orbits. Numerical simulations are presented to show these results. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
93C95Applications of control theory
WorldCat.org
Full Text: DOI
References:
[1] Rösslor, O. E.: An equation for continuous chaos, Phys lett A 57, 397-398 (1976)
[2] Lorenz, E. N.: Deterministic nonperiodic flow, J atmos sci 20, 130-141 (1963)
[3] Arneodo, A.; Coullet, P.; Tresser, C.: A possible new mechanism for the onset of turbulence, Phys lett A 81A, 197-201 (1981) · Zbl 0485.58013
[4] Chen, G.; Ueta, T.: Yet another chaotic attractor, Int J bifurcat chaos 9, 1465-1466 (1999) · Zbl 0962.37013 · doi:10.1142/S0218127499001024
[5] Ueta, T.; Chen, G.: Bifurcation analysis of Chen’s equation, Int J bifurcat chaos 10, 1917-1931 (2000) · Zbl 1090.37531 · doi:10.1142/S0218127400001183
[6] Lü, J. H.; Chen, G.; Celikovsky, S.: Bridge the gap between the Lorenz system and the Chen system, Int J bifurcat chaos 12, 2917-2926 (2002) · Zbl 1043.37026 · doi:10.1142/S021812740200631X
[7] Mei, Sun; Lixin, Tian: An energy resources demand -- supply system and its dynamical analysis, Chaos, solitons & fractals 32, 168 (2007) · Zbl 1133.91524 · doi:10.1016/j.chaos.2005.10.085
[8] Mei, Sun; Lixin, Tian; Ying, Fu; Wei, Qian: Dynamics and adaptive synchronization of the energy resource system, Chaos, solitons & fractals 31, 879 (2007) · Zbl 1149.34032 · doi:10.1016/j.chaos.2005.10.035
[9] Mei, Sun; Lixin, Tian; Jian, Yin: Hopf bifurcation analysis of the energy resource chaotic system, International journal of nonlinear science 1, 49 (2006)
[10] Mei, Sun; Lixin, Tian; Shumin, Jiang; Jun, Xu: Feedback control and adaptive control of the energy resource chaotic system, Chaos, solitons & fractals 32, 1725-1734 (2007) · Zbl 1129.93403 · doi:10.1016/j.chaos.2005.12.008
[11] Chen, G.; Dong, X.: On feedback control of chaotic continuous time systems, IEEE trans circ syst 40, 591 (1993) · Zbl 0800.93758 · doi:10.1109/81.244908